Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Decreasing chains without lower bounds in the Rudin-Frolík order


Author: Eva Butkovičová
Journal: Proc. Amer. Math. Soc. 109 (1990), 251-259
MSC: Primary 04A20; Secondary 54A25
DOI: https://doi.org/10.1090/S0002-9939-1990-1007490-8
MathSciNet review: 1007490
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for every uncountable cardinal less than continuum there exists a chain in the Rudin-Frolík order of $ \beta \omega - \omega $ isomorphic to the inverse order of this cardinal and without a lower bound.


References [Enhancements On Off] (What's this?)

  • [BB] L. Bukovský and E. Butkovičová, Ultrafilter with $ {\aleph _0}$ predecessors in Rudin-Frolík order, Comm. Math. Univ. Carolinae 22 (1981), 429-447. MR 633575 (83b:04001)
  • [vD] E. K. van Douwen, A $ \mathfrak{c}$-chain of copies of $ \beta \omega $, Coll. Math. Soc. János Bolyai, no. 41, Topology and Applications, Eger (1983), 261-267.
  • [EKa] R. Engelking and M. Karlowicz, Some theorems of set theory and their topological consequences, Fund. Math. 57 (1965), 275-285. MR 0196693 (33:4880)
  • [F1] Z. Frolik, Sums of ultrafilters, Bull. Amer. Math. Soc. 73 (1967), 87-91. MR 0203676 (34:3525)
  • [F2] Z. Frolik, Homogeneity problems for extremally disconnected spaces, Comm. Math. Univ. Carolinae 8 (1967), 757-763. MR 0264584 (41:9176)
  • [K] K. Kunen, Ultrafilters and independent sets, Trans. Amer. Math. Soc. 172 (1972), 299-306. MR 0314619 (47:3170)
  • [R] M. E. Rudin, Partial orders of the types in $ \beta \mathbb{N}$, Trans. Amer. Math. Soc. 155 (1971), 353-362. MR 0273581 (42:8459)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20, 54A25

Retrieve articles in all journals with MSC: 04A20, 54A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1007490-8
Keywords: Ultrafilter, Rudin-Frolík order, independent family
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society